# SDR ASAA1047844

- Difficulty date: May 13, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 36,675 hours, 20,136 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER UPPER SKIN HAS LARGE PUNCTURE.  REPAIRED NR 4 SPOILER UPPER SKIN.
